Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periodic groups whose simple modules have finite central endomorphism dimension


Author: Robert L. Snider
Journal: Proc. Amer. Math. Soc. 134 (2006), 3485-3486
MSC (2000): Primary 16S34, 20C07
Published electronically: June 19, 2006
MathSciNet review: 2240659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem. If $ k$ is an uncountable field and $ G$ is a periodic group with no elements of order the characteristic of $ k$ and if all simple $ k[G]$ modules have finite central endomorphism dimension, then $ G$ has an abelian subgroup of finite index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16S34, 20C07

Retrieve articles in all journals with MSC (2000): 16S34, 20C07


Additional Information

Robert L. Snider
Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061-0123
Email: snider@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08438-3
PII: S 0002-9939(06)08438-3
Keywords: Group rings, periodic groups
Received by editor(s): June 16, 2005
Received by editor(s) in revised form: July 19, 2005
Published electronically: June 19, 2006
Communicated by: Martin Lorenz
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.